Timetable | AquaPulse

Follow us

WynActive on Twitter WynActive on Twitter
OUR GROUP FITNESS SCHEDULE

Timetable

CLICK HERE TO VIEW AND DOWNLOAD THE UPCOMING WINTER GROUP FITNESS TIMETABLE EFFECTIVE SATURDAY 23RD JUNE 2018.

CLICK HERE TO VIEW AND DOWNLOAD THE CURRENT GROUP FITNESS TIMETABLE EFFECTIVE SATURDAY 24th MARCH THROUGH TO FRIDAY 22ND JUNE 2018.

Please note that due to a change of instructor availability, from Thursday 14th June, Thursday night Aqua Aerobics at 6:45pm will no longer run.

We also have the name of the instructor who's taking the class listed on our live timetables found HERE for Eagle Stadium & HERE for AquaPulse.

For the month of June, our fun and popular dance-based Group Fitness classes - ZUMBA & SH'BAM - are the featured classes with our "GET FIT FASTER FOR A FIVER" promotion which allows casual guests to attend selected Group Fitness classes for just $5 per class.

CLICK HERE TO VIEW CLASS TIMES AT EAGLE STADIUM

Normal terms of entry apply and some areas may be restricted for age, access and operating hours. Please refer to the website or contact AquaPulse for more information on 8734 5678. You can also contact Eagle Stadium on 8734 5677.

Print Filter by:
MONDAY TUESDAY WEDNESDAY THURSDAY FRIDAY SATURDAY SUNDAY
5.00am
5.30am
Metafit
05:40am | 30MIN
MAIN STUDIO with SHARON
HIIT
05:40am | 30MIN
MAIN STUDIO WITH LACHIE
Cycle
05:40am | 30MIN
cycle studio with cath
HIIT
05:40am | 30MIN
MAIN STUDIO with CATH
Boxing Circuit
05:40am | 30MIN
MAIN STUDIO WITH WAYNE
6.00am
CORE
06:10am | 30MIN
MAIN STUDIO WITH SHARON
Body Balance
06:10am | 45MIN
MAIN STUDIO WITH KAT
METAFIT POWER
06:10am | 30MIN
MAIN STUDIO WITH WAYNE
Yoga
06:10am | 45MIN
MAIN STUDIO WITH TREV
FX FIT
06:10am | 45MIN
FUNCTIONAL TRAINING ROOM WITH JESS
Pilates Reformer*
06:10am | 30MIN
PILATES STUDIO WITH di
Body Pump
06:10am | 45MIN
MAIN STUDIO WITH WAYNE
6.30am
7.00am
7.30am
8.00am
Aqua Aerobics
08:00am | 45MIN
SHALLOW AQUA - 25M POOL WITH CATH
Aqua Aerobics
08:00am | 45MIN
SHALLOW AQUA - 25m POOL WITH CATH
Aqua Aerobics
08:00am | 45MIN
SHALLOW AQUA - 25m POOL WITH CATH
Pilates Reformer*
08:05am | 30MIN
PILATES STUDIO with Wayne
HIIT
08:05am | 30MIN
MAIN STUDIO WITH KEIRAN
8.30am
FX FIT
08:30am | 45MIN
FUNCTIONAL TRAINING ROOM WITH RACH
Cycle
08:45am | 30MIN
CYCLE STUDIO WITH ronni
HIIT
08:45am | 30MIN
MAIN STUDIO WITH RACH
Zumba
08:30am | 45MIN
MAIN STUDIO WITH luda
Pilates Matwork
08:45am | 30MIN
MAIN STUDIO WITH ANJA
FX FIT
08:30am | 45MIN
FUNCTIONAL TRAINING ROOM WITH Rob
FX FIT
08:40am | 45MIN
FUNCTIONAL TRAINING ROOM WITH CATH
Body Pump
08:40am | 1HR
MAIN STUDIO WITH KEIRAN
Aqua Aerobics
08:45am | 45MIN
50m POOL WITH WAYNE
Sprint
08:30am | 30MIN
CYCLE STUDIO WITH RIA
9.00am
FX FIT
09:20am | 45MIN
FUNCTIONAL TRAINING ROOM WITH RACH
Aqua Aerobics
09:20am | 45MIN
50m POOL WITH CATH
Body Pump
09:20am | 45MIN
MAIN STUDIO WITH JOANNA
Body Step
09:20am | 45MIN
MAIN STUDIO WITH KRISTIE
Cycle
09:20am | 45MIN
CYCLE STUDIO WITH RONNIe
Aqua Aerobics
09:20am | 45MIN
50m pool with BENITA
Body Combat
09:20am | 45MIN
main studio with mel
Body Attack
09:20am | 45MIN
MAIN STUDIO WITH KAT
Cycle
09:20am | 45MIN
CYCLE STUDIO WITH ANJA
RPM
09:20am | 45MIN
CYCLE STUDIO WITH jack
Aqua Aerobics
09:20am | 45MIN
50m pool with sharon
Body Pump
09:20am | 45MIN
MAIN STUDIO WITH sam
Pilates Reformer*
09:20am | 30MIN
PILATES STUDIO WITH anja
WYNACTIVE CONNECT SESSIONS
09:20am | MIN
FX CONNECT (10MINS) IN THE FUNCTIONAL TRAINING ROOM WITH ROB
CXWORX
09:10am | 30MIN
MAIN STUDIO with MARLS
9.30am
WYNACTIVE CONNECT SESSIONS
09:55am | MIN
REFORMER CONNECT (10MINS) IN THE PILATES STUDIO WITH ANJA
FX FIT
09:35am | 45MIN
FUNCTIONAL TRAINING ROOM WITH Rob
FX FIT
09:30am | 45MIN
FUNCTIONAL TRAINING ROOM WITH CATH
Cycle
09:40am | 30MIN
CYCLE STUDIO WITH WAYNE
Body Attack
09:45am | 1HR
body attack 100 class party in the main studio
Boxing
09:45am | 45MIN
MAIN STUDIO with MARLS
10.00am
Boxing Circuit
10:15am | 30MIN
MAIN STUDIO WITH RACH
CXWORX
10:10am | 30MIN
MAIN STUDIO WITH KRISTIE
Pilates Reformer*
10:10am | 30MIN
PILATES STUDIO WITH anja
Body Pump
10:10am | 45MIN
MAIN STUDIO WITH sam
METAFIT POWER
10:10am | 30MIN
MAIN STUDIO WITH KELLY
CXWORX
10:10am | 30MIN
MAIN STUDIO WITH sam
Pilates Reformer*
10:15am | 30MIN
PILATES STUDIO with Wayne
10.30am
AEROBICS ACTIVE
10:50am | 45MIN
MAIN STUDIO with MARLS
Body Balance
10:45am | 45MIN
MAIN STUDIO WITH KRISTIE
Body Balance
10:45am | 45MIN
MAIN STUDIO WITH sam
Pilates Reformer*
10:50am | 30MIN
PILATES STUDIO with Wayne
11.00am
Pilates Matwork
11:00am | 30MIN
MAIN STUDIO WITH ANJA
Adults Active
11:00am | 45MIN
MAIN STUDIO with ronnie
11.30am
Yoga
11:40am | 1HR
MAIN STUDIO WITH TREV
Adults Active
11:35am | 45MIN
MAIN STUDIO with ronnie
12.00pm
METAFIT POWER
12:15pm | 30MIN
MAIN STUDIO WITH RONNIE
12.30pm
1.00pm
1.30pm
2.00pm
2.30pm
3.00pm
3.30pm
4.00pm
4.30pm
5.00pm
WYNACTIVE CONNECT SESSIONS
05:15pm | MIN
REFORMER CONNECT (10MINS) IN THE PILATES STUDIO WITH WAYNE
FX FIT
05:15pm | 45MIN
FUNCTIONAL TRAINING ROOM WITH RACH
5.30pm
HIIT
05:30pm | 30MIN
MAIN STUDIO WITH SHARON
WYNACTIVE CONNECT SESSIONS
05:50pm | MIN
FX CONNECT (10MINS) IN THE FUNCTIONAL TRAINING ROOM WITH JESS
Boxing Circuit
05:30pm | 30MIN
MAIN STUDIO WITH MORGAN
Pilates Reformer*
05:30pm | 30MIN
PILATES STUDIO with Wayne
CXWORX
05:30pm | 30MIN
MAIN STUDIO WITH DI
Sprint
05:30pm | 30MIN
CYCLE STUDIO WITH WAYNE
METAFIT POWER
05:30pm | 30MIN
MAIN STUDIO with SHARON
TREAD RUNNER
05:30pm | 30MIN
GYM FLOOR WITH KELLY
6.00pm
Yoga
06:05pm | 1HR
MIND & BODY STUDIO (CRECHE) WITH TREV
Sh'Bam
06:05pm | 45MIN
MAIN STUDIO with CATHY
FX FIT
06:05pm | 45MIN
FUNCTIONAL TRAINING ROOM WITH JESS
Cycle
06:05pm | 45MIN
CYCLE STUDIO WITH KEIRAN
Pilates Reformer*
06:05pm | 30MIN
PILATES STUDIO WITH SHARON
Body Combat
06:05pm | 1HR
MAIN STUDIO with ALEX
Body Balance
06:05pm | 45MIN
MIND AND BODY STUDIO (CRECHE) WITH SAM
FX FIT
06:05pm | 45MIN
FUNCTIONAL TRAINING ROOM WITH RACH
FX FIT
06:05pm | 45MIN
FUNCTIONAL TRAINING ROOM WITH KEL
Pilates Reformer*
06:05pm | 30MIN
PILATES STUDIO with Wayne
Body Step
06:05pm | 45MIN
MAIN STUDIO WITH CATHIE
Pilates Reformer*
06:05pm | 30MIN
PILATES STUDIO WITH SHARON
Body Pump
06:05pm | 30MIN
MAIN STUDIO WITH JOANNA
Sprint
06:05pm | 30MIN
CYCLE STUDIO WITH RIA
Boxing Circuit
06:05pm | 30MIN
main studio with marls
6.30pm
Deep Water Aqua Aerobics
06:45pm | 45MIN
50M POOL WITH SHARON
FX FIT
06:55pm | 45MIN
FUNCTIONAL TRAINING ROOM WITH JESS
Body Pump
06:55pm | 1HR
MAIN STUDIO WITH KEIRAN
Aqua Aerobics
06:30pm | 45MIN
50m POOL WITH WAYNE
RPM
06:30pm | 30MIN
CYCLE STUDIO WITH MORGAN
Pilates Reformer*
06:40pm | 30MIN
PILATES STUDIO WITH anja
Deep Water Aqua Aerobics
06:45pm | 45MIN
50m pool with WAYNE
Body Pump
06:55pm | 1HR
MAIN STUDIO WITH RIA
FX FIT
06:55pm | 45MIN
FUNCTIONAL TRAINING ROOM WITH KEL
Pilates Reformer*
06:40pm | 30MIN
PILATES STUDIO WITH sharon
Body Combat
06:40pm | 30MIN
MAIN STUDIO WITH KAT
7.00pm
Pilates Matwork
07:10pm | 1HR
MIND & BODY STUDIO (CRECHE) WITH RONNIE
CORE
07:10pm | 30MIN
MIND AND BODY STUDIO (CRECHE) WITH MORGAN
Pilates Reformer*
07:10pm | 30MIN
PILATES STUDIO with Anja
Zumba
07:15pm | 45MIN
MAIN STUDIO WITH giovanna
Body Balance
07:10pm | 1HR
MIND AND BODY STUDIO (CRECHE) WITH CHARIS
Pilates Reformer*
07:10pm | 1HR
PILATES STUDIO WITH DI
Body Balance
07:15pm | 45MIN
MAIN STUDIO WITH KAT
7.30pm
8.00pm
8.30pm
9.00pm
9.30pm
10.00pm
10.30pm
11.00pm


*Specialist class – extra fees apply